# SDR FDEA202002270414

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH SIDE METAL PLATE IS CORRODED UNDER THE SEAT TRACK BS 676, RBL 58 REMOVED AND REPLACED METAL PLATE UNDER THE SEAT TRACK AT BS676RBL 58 IAW   VENTURA AEROSPACE DWG : 3458 REV L, B757 SRM 51-40-02-0G, B757 SRM 51-20-01-0G
